Economics at your fingertips  

On a family of test statistics for discretely observed diffusion processes

A. De Gregorio and Stefano Iacus ()

Journal of Multivariate Analysis, 2013, vol. 122, issue C, 292-316

Abstract: We consider parametric hypotheses testing for multidimensional ergodic diffusion processes observed at discrete time. We propose a family of test statistics related to the so called ϕ-divergence measures. It is proved that the test statistics in this family are all asymptotically distribution free and converge to the chi squared distribution. In the case of contiguous alternatives, it is also possible to study in detail the power function of the tests.

Keywords: Discrete observations; Distribution free tests; Divergence measures; Generalized likelihood ratio tests; Parametric hypotheses testing; Quasi-likelihood functions; Stochastic differential equations (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On a family of test statistics for discretely observed diffusion processes (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-10-03
Handle: RePEc:eee:jmvana:v:122:y:2013:i:c:p:292-316